Home > Research > Publications & Outputs > Commuting varieties of Lie algebras over fields...
View graph of relations

Commuting varieties of Lie algebras over fields of prime characteristic

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>15/04/2002
<mark>Journal</mark>Journal of Algebra
Issue number2
Number of pages12
Pages (from-to)473-484
<mark>Original language</mark>English


Let K be an algebraically closed field of positive characteristic and let G be a reductive group over K with Lie algebra g. This paper will show that under certain mild assumptions on G, the commuting variety C(g) is an irreducible algebraic variety.